Functional equation for the mordell-tornheim multiple zeta-function

Takuya Okamoto, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We show a relation between the Mordell-Tornheim multiple zeta-function and the confluent hypergeometric function, and using it, we give the functional equation for the Mordell- Tornheim multiple zeta-function. In the double case, the functional equation includes the known functional equation for the Euler-Zagier double zeta-function.

Original languageEnglish
Pages (from-to)227-241
Number of pages15
JournalFunctiones et Approximatio, Commentarii Mathematici
Issue number2
Publication statusPublished - 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this